Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 42, NWS Shreveport, LA

March 10, 20168 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Mar 10, 2016, 9:08 PM CST for 8 parishes in Louisiana. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2016, 9:08 PM CST (03:08 UTC)
Expired
Mar 11, 2016, 6:15 PM CST
In force
21 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 125 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

381 
WGUS54 KSHV 110308
FFWSHV
LAC013-021-027-049-061-073-111-119-110915-
/O.NEW.KSHV.FF.W.0042.160311T0308Z-160311T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 315 AM CST FRIDAY
    
* AT 908 PM CST...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT NUMEROUS
  STATE...PARISH AND SECONDARY ROADS UNDERWATER ACROSS THE WARNING AREA
  THIS EVENING. WHILE THE RAINFALL HAS MOVED EAST OF THE REGION THIS
  EVENING...RIVERS...LAKES AND BAYOUS CONTINUE TO RISE FROM PREVIOUS
  EXCESSIVE RAINFALL ACROSS THE REGION WHERE WIDESPREAD RAINFALL AMOUNTS
  OF 8 TO 15 INCHES WITH HIGHER AMOUNTS HAVE FALLEN. ADDITIONAL HEAVY 
  RAINFALL WILL BE POSSIBLE LATE TONIGHT ACROSS THE REGION THAT WOULD 
  ONLY PROLONG THE ALREADY SERIOUS FLOODING THREAT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3246 9315 3271 9319 3272 9324 3302 9324
      3301 9207 3271 9206 3266 9191 3251 9190
      3228 9203 3219 9201 3212 9187

$$

13
3 follow-up statements
998 
WGUS54 KSHV 110904
FFWSHV
LAC013-021-027-049-061-073-111-119-111215-
/O.EXT.KSHV.FF.W.0042.000000T0000Z-160311T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 AM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 615 AM CST

* AT 301 AM CST...NUMEROUS ROADS REMAIN UNDERWATER ACROSS THE
  WARNING AREA. RIVERS...LAKES AND BAYOUS CONTINUE TO RISE FROM
  PREVIOUS EXCESSIVE RAINFALL. ADDITIONAL RAINFALL IS EXPECTED
  THROUGH DAYBREAK THAT COULD PROLONG THE ALREADY SERIOUS FLOODING
  THREAT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3246 9315 3271 9319 3272 9324 3302 9324
      3301 9207 3271 9206 3266 9191 3251 9190
      3228 9203 3219 9201 3212 9187

$$

05
138 
WGUS54 KSHV 111159
FFWSHV
LAC013-021-027-049-061-073-111-119-111815-
/O.EXT.KSHV.FF.W.0042.000000T0000Z-160311T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
559 AM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1215 PM CST FRIDAY
    
* AT 558 AM CST...NUMEROUS ROADS REMAIN UNDERWATER ACROSS THE
  WARNING AREA. RIVERS...LAKES AND BAYOUS CONTINUE TO RISE FROM
  PREVIOUS EXCESSIVE RAINFALL. ADDITIONAL RAINFALL IS EXPECTED
  THROUGH THE MORNING THAT COULD PROLONG THE ALREADY SERIOUS
  FLOODING THREAT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3246 9315 3271 9319 3272 9324 3302 9324
      3301 9207 3271 9206 3266 9191 3251 9190
      3228 9203 3219 9201 3212 9187

$$

05
161 
WGUS54 KSHV 111810
FFWSHV
LAC013-021-027-049-061-073-111-119-120015-
/O.EXT.KSHV.FF.W.0042.000000T0000Z-160312T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 615 PM CST FRIDAY

* AT 1208 PM CST...DOPPLER RADAR INDICATED MODERATE  RAIN ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS OF 1 TO TWO INCHES HAVE FALLEN.
  FLASH FLOODING IS EXPECTED TO CONTINUE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

ADDITIONAL RAINFALL AMOUNTS OF  ONE TO ONE AND ONE HALF INCHES ARE
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DO NOT GO AROUND BARRICADES.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3246 9315 3271 9319 3272 9324 3302 9324
      3301 9207 3271 9206 3266 9191 3251 9190
      3228 9203 3219 9201 3212 9187

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 8:24 PM CST, 44 minutes earlier.

Area forecast discussion, Mar 10, 8:24 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CST THU MAR 10 2016

.DISCUSSION...
ENJOYING A WELL NEEDED BREAK FROM THE RAINFALL THIS EVENING AS OUR
REGION IS UNDER THE INFLUENCE OF SINKING AIR AND A MID LEVEL DRY
SLOT IN THE WAKE OF CONVECTION EARLIER TODAY. LATEST PROGS ARE IN
GOOD AGREEMENT WITH INCREASING PVA ALOFT DEVELOPING TO OUR SOUTH
LATER TONIGHT AND MOVING NORTHWARD TOWARDS THE I-20 CORRIDOR.
ATTM...IT APPEAR LIKE THE BEST LIFT AND DIVERGENCE ASSOCIATED WITH
THE INCREASING PVA WILL BE ACROSS OUR EASTERN HALF OR ACROSS
NORTHERN LOUISIANA AND EVENTUALLY S AR NEAR OR SHORTLY AFTER
SUNRISE FRIDAY MORNING. POPS ARE GENERALLY ALIGNED IN THIS
FASHION FOR THE REMAINDER OF THE NIGHT INTO FRIDAY AND FOR THIS
REASON WILL NOT MAKE ANY CHANGES TO THE POP FORECAST OR THE
CURRENT FFA WHICH RUNS THROUGH FRIDAY AFTN.

TEMPERATURES ARE HOWEVER VERY NEAR FCST LOWS ACROSS OUR SE AND
EASTERN ZONES SO LOWERED TEMPS A FEW DEGREES ACROSS THESE
LOCATIONS.

OTHER CHANGES INCLUDED A SLIGHT ADJUSTMENT IN DEWPOINTS TO MIMIC
CURRENT AND FCST TRENDS...OTHERWISE NO OTHER NECESSARY CHANGES
WERE NEEDED.

UPDATED PACKAGE WILL BE OUT SHORTLY...13.

&&

.PREV DISCUSSION... /ISSUED 715 PM CST THU MAR 10 2016/

AVIATION...

DRY SLOTTING ACROSS THE AREA HAS ALLOWED FOR A NICE BREAK IN THE RAIN
ACROSS THE AREA THIS EVENING. MVFR/VFR CIGS ARE BEING OBSERVED
ACROSS MUCH OF THE AREA THIS EVENING...EXCEPT AT KMLU AND KELD
WHERE IFR CIGS ARE BEING OBSERVED. CIGS ARE EXPECTED TO RETURN
BACK TO IFR AREAWIDE AFTER 06Z...AS SHRA/TSRA ACTIVITY RETURNS TO
THE AREA AS WELL. LOW CIGS AND BR WILL PREVAIL DURING THE MORNING
HOURS...WITH CONDITIONS IMPROVING AS WE REACH THE 18Z TAF
ISSUANCE TIME.

ELEVEN

PREVIOUS POINT TEMPS/POPS...
SHV  63  72  60  72 /  80  90  50  50
MLU  65  73  63  72 /  80  90  70  60
DEQ  56  64  56  70 /  60  90  70  50
TXK  57  66  58  71 /  60  90  60  50
ELD  60  68  60  71 /  80  90  70  60
TYR  60  70  57  71 /  60  70  50  40
GGG  61  70  58  72 /  60  80  50  50
LFK  65  74  58  74 /  60  70  40  40

SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ARZ071>073.

LA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ126-138-151-
     153-166-167.

ELEVEN/13
Hazardous weather outlook, Mar 10, 8:39 PM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CST THU MAR 10 2016

ARZ071>073-LAZ001>006-010>014-017>022-TXZ126-138-151-153-166-167-
111200-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-MARION-HARRISON-PANOLA-SHELBY-
SAN AUGUSTINE-
839 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE ONCE AGAIN LATE
TONIGHT INTO THE DAWN HOURS FRIDAY ACROSS THE REGION. THIS
RAINFALL COULD BE MODERATE TO HEAVY AT TIMES AND COULD RESULT IN
ADDED RUNOFF TO ALREADY SWOLLEN LAKES...RIVERS...CREEKS AND BAYOUS
ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
FRIDAY AFTERNOON. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137-
149-150-152-165-111200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA-
839 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

WHILE ADDITIONAL RAINFALL IS FORECAST TO DEVELOP LATE TONIGHT
TOWARDS THE DAWN HOURS FRIDAY MORNING...THE RAINFALL SHOULD NOT BE
SUFFICIENT ENOUGH TO RESULT IN ADDITIONAL FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE THREAT FOR FLASH FLOODING SHOULD BE EAST OF THE REGION THROUGH
FRIDAY AFTERNOON. EXPECT MORE IN THE WAY OF SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH AT LEAST SUNDAY BEFORE WE BEGIN TO LOSE THE
EFFECTS OF THE UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

13

In the hours before

Local storm report, Mar 10, 6:31 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      7 ESE WINNFIELD         31.90N  92.53W
03/10/2016                   WINN               LA   LAW ENFORCEMENT

            HIGH WATER RESCUE CONDUCTED ON PARKER LONG JR. ROAD.

&&

EVENT NUMBER SHV1600175

20
Local storm report, Mar 10, 7:11 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      8 WSW CLAIBORNE         32.52N  92.33W
03/09/2016                   OUACHITA           LA   BROADCAST MEDIA

            *** 1 FATAL *** 22 YR OLD MALE DROWNED WHEN THE VEHICLE
            HE WAS DRIVING WAS SWEPT OFF THE ROAD BY FLOODWATERS.

&&

EVENT NUMBER SHV1600176

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:07 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River, Webster6 hr
Mar 10, 8:29 PM CSTRiver Flood WarningSHVBossier, Caddo, Red River6 days
Mar 10, 8:42 PM CSTFlash Flood WarningSHVGrant, Natchitoches, Sabine, Winn49 hr
Mar 10, 11:50 PM CSTFlash Flood WarningSHVLaSalle41 hr
Mar 11, 12:52 AM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River, Webster12 hr
Mar 11, 12:43 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River, Webster13 hr

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.